| Model Number |
FA-0001 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Joint locking (2672)
| Date of Event |
02/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the provider/patient, there is no evidence that supports or opposes the fact that the aligners caused, contributed or would likely cause or contribute to the reported event.This event is being file as a mdr since the provider/patient reported symptoms or physiological condition related to temporomandibular disorder (tmd).
Event or Problem Description
The provider/patient reported the following: pt complains of tmj pain on right side after putting in aligner #9.